Author Topic: Trazadone cause Gyno?  (Read 2208 times)

Offline Keep_It_Moving

  • Silver Member
  • ***
  • Posts: 121
Does anyone know if Trazadone (mild antidepressant and effective sleep aid) can cause gynecomastia? I've been taking it for the past 3 days due to mild insomnia.....

Members or doctors?

Linkback: https://www.gynecomastia.org/forum/index.php?topic=29871.0

Offline jinr0h

  • Bronze Member
  • **
  • Posts: 76
ehealthme.com/ds/trazodone+hydrochloride/gynecomastia

dont quote me on this though

Offline Keep_It_Moving

  • Silver Member
  • ***
  • Posts: 121
ehealthme.com/ds/trazodone+hydrochloride/gynecomastia

dont quote me on this though


Thanks for the reply... I saw this previously but wanted to know if any members have had a gyno flare up due to taking this medication?


Offline Keep_It_Moving

  • Silver Member
  • ***
  • Posts: 121


 

SMFPacks CMS 1.0.3 © 2021